CBS announces fall premiere dates

From left, Johnny Galecki, Jim Parsons and Kaley Cuoco in a scene from "The Big Bang Theory." Monty Brinton/CBS

CBS has unveiled its plans for fall premiere dates, launching new and returning shows over a six-week period beginning in September.

"The addition of 'Thursday Night Football' provides the flexibility to strategically roll out our fall season in multiple waves, maximizing promotional platforms and scheduling opportunities to give our new and returning series the best possible launch," said Nina Tassler, Chairman, CBS Entertainment.

Things get under way on Sept. 11 with the premiere of "NFL Thursday Night Football." The first of the network's new scripted shows to premiere will be "Madam Secretary" on Sept. 21 ahead of the returning drama "The Good Wife."

"The Big Bang Theory" will premiere on a Monday this year because of "Thursday Night Football" -- with two back-to-back episodes debuting on Sept. 22 -- and will return to Thursday nights beginning Oct. 30.

CBS is also airing the season finales for its summer shows "Under the Dome" and "Extant" the same week as many of its other premieres.

Check out the full lineup below:

Thursday, Sept. 11
7:30-8:25 p.m. ET -- "Thursday Night Football" pre-game show
8:25 p.m. ET -- "NFL Thursday Night Football"

Sunday, Sept. 21
7:00-8:00 p.m. ET -- "60 Minutes"
8:00-9:00 p.m. ET -- "Madam Secretary" (series debut)
9:00-10:00 p.m. ET -- "The Good Wife"

Monday, Sept. 22
8:00-8:30 p.m. ET -- "The Big Bang Theory"
8:30-9:00 p.m. ET -- "The Big Bang Theory" (new episode)
9:00-10:00 p.m. ET -- "Scorpion" (series debut)
10:00-11:00 p.m. ET -- "Under the Dome" (season finale)

Tuesday, Sept. 23
8:00-9:00 p.m. ET -- "NCIS"
9:00-10:00 p.m. ET -- "NCIS: New Orleans" (series debut)
10:00-11:00 p.m. ET -- "Person of Interest"

Wednesday, Sept. 24
8:00-9:00 p.m. ET -- "Survivor"
9:00-11:00 p.m. ET -- "Extant" (two-hour season finale)

Friday, Sept. 26
8:00-9:00 p.m. ET -- "The Amazing Race"
9:00-10:00 p.m. ET -- "Hawaii Five-0"
10:00-11:00 p.m. ET -- "Blue Bloods"

Saturday, Sept. 27
10:00-11:00 p.m. ET -- "48 Hours"

Sunday, Sept. 28
10:00-11:00 p.m. ET-- "CSI: Crime Scene Investivation"

Monday, Sept. 29
8:30-9:00 p.m. ET -- "Mom"
10:00-11:00 P.M. -- "NCIS: Los Angeles"

Wednesday, Oct. 1
9:00-10:00 p.m. ET -- "Criminal Minds"
10:00-11:00 p.m. ET -- "Stalker" (series debut)

Monday, Oct. 27
8:00-8:30 p.m. ET -- "2 Broke Girls"

Thursday, Oct. 30
8:00-8:30 p.m. ET -- "The Big Bang Theory" (regular time period premiere)
8:30-9:00 p.m. ET -- "The Millers"
9:00-9:30 p.m. ET -- "Two and a Half Men"
9:30-10:00 p.m. ET -- "The McCarthys" (series debut)
10:00-11:00 p.m. ET -- "Elementary"

  • Jessica Derschowitz

Comments